# SDR RU3A20170206002

- Difficulty date: February 6, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N73
- Make and model: Beech 300BEECH
- Aircraft serial: FF8
- Aircraft time: 14,491 hours, 7,850 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1013841377
- Part serial: 1128
- Condition: Stuck
- Location: Zone 700
- Part time: 96 hours, 50 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE DOWNLOCK DID NOT RELEASE ON TAKEOFF. RELEASED AFTER APPROXIMATELY 5 MINUTES OF LEVEL FLIGHT. CORRECTED BY REPLACEMENT OF SAFETY SWITCH ASSEMBLY.
